×

zbMATH — the first resource for mathematics

Quelques propriétés des systèmes dynamiques qui se decomposent en un produit de deux systèmes dont l’un est un schema de Bernoulli. (French) Zbl 0329.28008

MSC:
28D05 Measure-preserving transformations
60G10 Stationary stochastic processes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K. Berg,Convolution of invariant measures. Maximal entropy, Math. Systems Theory3 (1969), 146–151. · Zbl 0179.08301
[2] J. P. Conze,Entropie d’un groupe abélien de transformations, Z. Wahrscheinlichkeits-theorie und Verw. Gebiete25 (1972), 11–30. · Zbl 0261.28015
[3] Y. Katznelson, et B. Weiss,Commuting measure preserving transformations, Israel J. Math.12 (1972), 161–173. · Zbl 0239.28014
[4] D. S. Ornstein,Imbedding Bernoulli shifts in flows. Contribution to Ergodic Theory and Probability, Lecture Notes in Mathematics Series, Springer-Verlag, Berlin, 1970, pp. 178–218.
[5] A. N. Friedman, and D. S. Ornstein,On isomorphism of weak Bernoulli transformations, Advances in Math.5 (1970), 365–394. · Zbl 0203.05801
[6] D. S. Ornstein,Two Bernoulli shifts with infinite entropy are isomorphic, Advances in Math.5 (1970), 339–348. · Zbl 0227.28014
[7] D. S. Ornstein,Factors of Bernoulli shifts are Bernoulli shifts, Advances in Math.5 (1970), 349–364. · Zbl 0227.28015
[8] D. S. Ornstein,Some new results in the Kolmogorov-Sinai Theory of entropy and ergodic Theory, Bull. Amer. Math. Soc.77 (1971), 878–890. · Zbl 0269.60032
[9] D. S. Ornstein,An application of ergodic theory to probability theory, Ann. Probability1 (1973), 43–65. · Zbl 0282.28009
[10] D. S. Ornstein and P. C. Shields,An uncountable family of K automorphisms, Advances in Math.10 (1973), 63–88. · Zbl 0251.28004
[11] M. Smorodinsky,Ergodic Theory, Entropy, Lecture Notes in Mathematics, 1971, p. 214. · Zbl 0213.07502
[12] M. Smorodinsky,A partition for a Bernoulli shift that is not weak Bernoulli, Math. Systems Theory5 (1971). · Zbl 0226.60066
[13] J. P. Thouvenot,Convergence en moyenne de l’information pour l’action de Z2, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete24 (1972), 135–137. · Zbl 0266.60037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.